MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-2-6-3D
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto coil would not deploy.The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).Vessel site or location associated with the event: right t5 bronchial artery (distal).The degree of tortuosity was moderate.No calcification was reported.Lesion stenosis was 0%.Artery diameter 2 mm and lesion length 10 mm.No medical or surgical intervention needed to prevent a permanent impairment of a function.The event did not lead to or extend patient hospitalization.The coil could not be released from his system, it was immediately removed and placed in the infectious biological waste because the patient had high-end tuberculosis.There were no patient symptoms or complications associated with this event.
 
Event or Problem Description
Additional information was received that the cause of the non-detachment was not determined.An instant detacher was not used.There were 3 attempts at manual detachment.There were no issues prior to coil non detachment.There was no pushwire damage observed after removal from the patient.
 
Additional Manufacturer Narrative

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19142263
Report Number2029214-2024-00703
Device Sequence Number7548156
Product Code KRD
UDI-Device Identifier00847536033719
UDI-Public00847536033719
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-2-6-3D
Device Catalogue NumberPV-2-6-3D
Device Lot NumberB488038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale